U.S. doctors online nowAsk doctors free
India
A 41-year-old male asked:

can a diabetic control his sugar level by oral tablets and excercizing.

1 doctor answer1 doctor weighed in
Dr. Melissa Young
Internal Medicine 9 years experience
Often: The management of type 2 diabetes needs to be individualized. Depending on the severity of the disease and other medical conditions, treatment can be diet and exercise alone or in combination with oral agents and/or injectable meds. Patients with type 1 diabetes need insulin, although maintaining a carb controlled diet and healthy weight is also important.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 32-year-old male asked:

How to control sugar?

1 doctor answer3 doctors weighed in
Dr. John Munshower
Family Medicine 30 years experience
Diet properly: Educating yourself to the proper diet and exercise regimen is the best way to control your blood sugar (diabetes). Carbohydrates and concentrated sweets should be avoided if diabetic. Getting to know your body, the signs and symptoms of high and low sugars, and being compliant with your docotrs advice/rx's/testing and visits will help you stay well. God bless.
A 34-year-old member asked:

What would be a good way to control the high levels of sugar?

1 doctor answer1 doctor weighed in
Dr. Marius Frasie
Internal Medicine 26 years experience
YOU MEAN DIABETES?: Medications, exercise, weight loss and keep the refrigerator and pantry closed, forget that fast food exists-(ie-no mac donald's and similar).
Hilliard, OH
A 38-year-old female asked about a 39-year-old male:

What would make a diabetic with controlled sugar levels between 90 and 160 extremely tired?

1 doctor answer1 doctor weighed in
Dr. Bryan Levey
Pediatrics 27 years experience
Because you are....: ...Diabetic does not mean that the diabetes is related to the tiredness you are experiencing. You might be sleeping badly. You might have a viral illness. You might be having a medication side effect. There are lots of other reasons. I advise seeing your doctor to discuss this and get to the bottom of it. It might not be from diabetes at all.
India
A 48-year-old male asked about a 44-year-old male:

Being type 2 diebitic patient with medication tab glycomet250 , sugar level not under control i.E. Minm 150fasting/250pp. No effect since last 6months?

1 doctor answer1 doctor weighed in
Dr. Pavel Conovalciuc
Family Medicine 23 years experience
Diabetes: Well, glycomet 250 mg is definitely a very low dose. I start patients on 500 mg twice daily x 1-2 weeks to make sure they tolerate it and if their diabetes is poorly controlled, i quickly bump it up to 1000 mg twice daily if tolerable. Make sure to take it with food. Also, you may need another medication on top of it. Metformin doesn't affect kidney but is not indicated in low kidney function.
Woodland Hills, CA
A 41-year-old female asked:

Am on oral meds for sugar fasting is in range while PP is high.Why does it happen and can it be controlled if dosage is looked into.Thanks.

3 doctor answers5 doctors weighed in
Dr. Joseph Gutman
Internal Medicine 43 years experience
Well...: Yes it can be controlled Your two hour post prandial should not be over 150 Talk to your Dr. It may be you need medications adjusted. Do not panic, it is not an emergency

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 26, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.